# SDR SWAA2025071590378

- Difficulty date: July 11, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 32,632 hours, 15,893 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 32,628 hours, 15,890 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27E
- Part serial: 862432
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ENGINE FAILURE AFTER DEPARTURE @ 3000'
